Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Bounded stationary reflection
HTML articles powered by AMS MathViewer

by James Cummings and Chris Lambie-Hanson PDF
Proc. Amer. Math. Soc. 144 (2016), 861-873 Request permission

Abstract:

We prove that, assuming large cardinals, it is consistent that there are many singular cardinals $\mu$ such that every stationary subset of $\mu ^+$ reflects but there are stationary subsets of $\mu ^+$ that do not reflect at ordinals of arbitrarily high cofinality. This answers a question raised by Todd Eisworth.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 03E05, 03E35, 03E55
  • Retrieve articles in all journals with MSC (2010): 03E05, 03E35, 03E55
Additional Information
  • James Cummings
  • Affiliation: Department of Mathematical Sciences, Carnegie Mellon University, Pittsburgh, Pennsylvania 15213
  • MR Author ID: 289375
  • ORCID: 0000-0002-7913-0427
  • Email: jcumming@andrew.cmu.edu
  • Chris Lambie-Hanson
  • Affiliation: Einstein Institute of Mathematics, Hebrew University of Jerusalem, Jerusalem, 91904, Israel
  • MR Author ID: 1043686
  • Email: clambiehanson@math.huji.ac.il
  • Received by editor(s): January 31, 2014
  • Received by editor(s) in revised form: May 15, 2014, and January 22, 2015
  • Published electronically: June 26, 2015
  • Additional Notes: The first author was partially supported by NSF grant DMS-1101156.
    The results in this paper form a part of the second author’s Ph.D. thesis.
  • Communicated by: Mirna Džamonja
  • © Copyright 2015 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 144 (2016), 861-873
  • MSC (2010): Primary 03E05, 03E35, 03E55
  • DOI: https://doi.org/10.1090/proc12743
  • MathSciNet review: 3430860